MathSciNet Relay Station
MathSciNet bibliographic data
MR1782910 42B20 (42B25)
Hu, Guoen; Yang, Dachun A variant sharp estimate for multilinear singular integral operators. Studia Math. 141 (2000), no. 1, 25–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement